# SDR GTIA2017120602272

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 36,025 hours, 24,181 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT FROM ABOUT 14,000' TO 9,000' DURATION ~5 MIN. DIRTY SOCK SMELL. ALL CREWMEMBERS SMELLED IT. PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-001 & AMM 21-00-00-615-003. NO ORDER NOTED. PER MOC RECIRCULATION FILTERS CHANGED IAW AMM 21-21-41. AIRCRAFT IS OK FOR CONTINUED SERVICE.
